Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 180 - 196

Non-isospectral lattice hierarchies in 2 + 1 dimensions and generalized discrete Painlevé hierarchies

Authors
P R GORDOA, A PICKERING, Z N ZHU
Corresponding Author
P R GORDOA
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.13How to use a DOI?
Abstract
In a recent paper we introduced a new 2 + 1-dimensional non-isospectral extension of the Volterra lattice hierarchy, along with its corresponding hierarchy of underlying linear problems. Here we consider reductions of this lattice hierarchy to hierarchies of discrete equations, which we obtain once again along with their hierarchy of underling linear problems. We obtain a generalized discrete first Painlevé hierarchy which includes as special cases, after further summation, both the standard discrete first Painlevé hierarchy and a new extended version of the discrete thirty-fourth Painlevé hierarchy.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
180 - 196
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.13How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - P R GORDOA
AU  - A PICKERING
AU  - Z N ZHU
PY  - 2005
DA  - 2005/12
TI  - Non-isospectral lattice hierarchies in 2 + 1 dimensions and generalized discrete Painlevé hierarchies
JO  - Journal of Nonlinear Mathematical Physics
SP  - 180
EP  - 196
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.13
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.13
ID  - GORDOA2005
ER  -